Follow
Sigmundur Gudmundsson
Sigmundur Gudmundsson
Professor of Mathematics, Lund University
Verified email at math.lu.se - Homepage
Title
Cited by
Cited by
Year
On the geometry of tangent bundles
S Gudmundsson, E Kappos
Expositiones Mathematicae 20 (1), 1-41, 2002
1642002
On the geometry of harmonic morphisms
S Gudmundsson
Mathematical Proceedings of the Cambridge Philosophical Society 108 (3), 461-466, 1990
1161990
The Bibliography of Harmonic Morphisms
S Gudmundsson
http://www.matematik.lu.se/matematiklu/personal/sigma/harmonic/bibliography.html, 2023
103*2023
An Introduction to Riemannian Geometry - Lecture Notes in Mathematics
S Gudmundsson
Lund University, 2023
89*2023
On the geometry of the tangent bundle with the Cheeger-Gromoll metric
S Gudmundsson, E Kappos
Tokyo Journal of Mathematics 25 (1), 75-83, 2002
892002
Biharmonic maps into a Riemannian manifold of non-positive curvature
N Nakauchi, H Urakawa, S Gudmundsson
Geometriae Dedicata 169, 263-272, 2014
772014
Harmonic morphisms between almost Hermitian manifolds
S Gudmundsson, JC Wood
Bollettino della Unione Matematica Italiana (7) 11 (2), 185-198, 1997
641997
p-Harmonic maps and minimal submanifolds
P Baird, S Gudmundsson
Mathematische Annalen 294 (4), 611-624, 1992
571992
On the existence of harmonic morphisms from symmetric spaces of rank one
S Gudmundsson
Manuscripta Mathematica 93 (1), 421-433, 1997
381997
Harmonic morphisms between spaces of constant curvature
S Gudmundsson
Proceedings of the Edinburgh Mathematical Society (Series 2) 36 (1), 133-143, 1993
321993
Biharmonic functions on the classical compact simple Lie groups
S Gudmundsson, S Montaldo, A Ratto
The Journal of Geometric Analysis 28, 1525-1547, 2018
272018
Harmonic morphisms from the Grassmannians and their non-compact duals
S Gudmundsson, M Svensson
Annals of Global Analysis and Geometry 30 (4), 313-333, 2006
272006
Harmonic morphisms from the classical compact semisimple Lie groups
S Gudmundsson, A Sakovich
Annals of Global Analysis and Geometry 33 (4), 343-356, 2008
262008
Multivalued harmonic morphisms.
S Gudmundsson, JC Wood
Mathematica Scandinavica 73 (1), 127-155, 1993
261993
Harmonic morphisms from complex projective spaces
S Gudmundsson
Geometriae Dedicata 53 (2), 155-161, 1994
241994
Proper r-harmonic functions from Riemannian manifolds
S Gudmundsson, M Sobak
Annals of Global Analysis and Geometry 57 (1), 217-223, 2020
172020
Harmonic morphisms from four-dimensional Lie groups
S Gudmundsson, M Svensson
Journal of Geometry and Physics 83, 1-11, 2014
172014
Minimal submanifolds of hyperbolic spaces via harmonic morphisms
S Gudmundsson
Geometriae Dedicata 62, 269-279, 1996
141996
Non-holomorphic harmonic morphisms from Kähler manifolds
S Gudmundsson
Manuscripta Mathematica 85 (1), 67-78, 1994
131994
A note on the classification of holomorphic harmonic morphisms
S Gudmundsson, R Sigurdsson
Potential Analysis 2 (3), 295-298, 1993
131993
The system can't perform the operation now. Try again later.
Articles 1–20